# SDR SWAA2020081006387

- Difficulty date: July 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BS360+14' ABOVE STR 17L REF C029807; V474383; V474384 AND V474416 / REPAIRED AS PER EA 20-153-01105 REV IR AND ATS ER 20-02866 REV IR
